MAUDE Adverse Event Report: CARBON MEDICAL TECHNOLOGIES BIOMARC FIDUCIAL MARKER; Accelerator, linear, medical

CARBON MEDICAL TECHNOLOGIES BIOMARC FIDUCIAL MARKER; Accelerator, linear, medical
Catalog Number 040142
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Local Reaction (2035)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Biomarc ex fiducial marker is a sterile, pyrogen free, single patient use, pyrolytic carbon coated discrete marker that is visible on standard radiographs and magnetic resonance imaging (mri).Biomarc fiducial markers are intended to be implanted into the body to accurately visualize and constitute the reference frame for stereotactic radiosurgery and radiotherapy target localization.Biomarc ex fiducial marker is supplied pre-loaded in a delivery device.There are no known contraindications for biomarc fiducial markers.No testing on the specific device has been conducted as the device was not returned for evaluation.A review of the device history record for this specific lot could not be performed because there was no lot number available associated with this complaint.Upon release, every lot is reviewed and certified to have met all specification requirements.Biocompatibility testing was conducted as part of the initial qualification of this device and was determined to be nonimmunogenic.Although it could not be concluded that this device caused or contributed to this event, it has been determined to be reportable pursuant to 21 cfr 803 due to the reported adverse event.As such, we are submitting this medwatch report.The information contained herein is being provided to fda to comply with regulations relating to medical device reporting and is based on information submitted by others that may not be factually correct.This submission does not constitute a determination or admission that a device has malfunctioned or that a device is related to a death or injury.
 
Event or Problem Description
A retrospective chart review study reported that a patient experienced an immune response with with a possible association.The event resolved with medical management.The patient had a full recovery.

Brand Name
BIOMARC FIDUCIAL MARKER
Common Device Name
Accelerator, linear, medical
Manufacturer (Section D)
CARBON MEDICAL TECHNOLOGIES
1290 hammond rd
st. paul MN 55110
Manufacturer Contact
tina wittchow
1290 hammond rd
st. paul, MN 55110
6516538512
MDR Report Key19828934
Report Number2134494-2024-00019
Device Sequence Number20844726
Product Code IYE
UDI-Device Identifier00858015005080
UDI-Public00858015005080
Combination Product (Y/N)N
PMA/510(K) Number
K132064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number040142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale